Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-10 of 13)

Filters        
Items/Page:    Sort:
An imbedding theorem for Musielak-Sobolev spaces [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 卷号: 75, 期号: 4, 页码: 1959-1971
Fan, XL(范先令)
  |  View/Download:96/1
 
Differential equations of divergence form in Musielak-Sobolev spaces and a sub-supersolution method [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2012, 卷号: 386, 期号: 2, 页码: 593-604
Fan, XL(范先令)
  |  View/Download:141/0
 
Existence and uniqueness for the p(x)-Laplacian-Dirichlet problems [期刊论文]
MATHEMATISCHE NACHRICHTEN, 2011, 卷号: 284, 期号: 11-12, 页码: 1435-1445
Fan, XL(范先令)
  |  View/Download:69/0
 
The number of solutions for a class of nonlocal nonhomogeneous gradient operator equations [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 11, 页码: 3644-3656
Fan, XL(范先令)
  |  View/Download:127/1
 
Anisotropic variable exponent Sobolev spaces and p((x)over-right-arrow)-Laplacian equations [期刊论文]
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 2011, 卷号: 56, 期号: 7-9, 页码: 623-642
Fan, XL(范先令)
View/Download:81/0
 
On nonlocal (p)over-right-arrow(x)-Laplacian equations [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 10, 页码: 3364-3375
Fan, XL(范先令)
  |  View/Download:87/0
 
Local boundedness of quasi-minimizers of integral functionals with variable exponent anisotropic growth and applications [期刊论文]
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2010, 卷号: 17, 期号: 5, 页码: 619-637
Fan, XL(范先令)
  |  View/Download:120/0
 
POSITIVE SOLUTIONS TO p(x)-LAPLACIAN-DIRICHLET PROBLEMS WITH SIGN-CHANGING NON-LINEARITIES [期刊论文]
GLASGOW MATHEMATICAL JOURNAL, 2010, 卷号: 52, 页码: 505-516
Fan, XL(范先令)
  |  View/Download:54/0
 
Uniform convexity of Musielak-Orlicz-Sobolev spaces and applications [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 1, 页码: 163-175
Fan, XL(范先令);  Guan, CX
  |  View/Download:66/0
 
Variable exponent Morrey and Campanato spaces [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 11, 页码: 4148-4161
Fan, XL(范先令)
  |  View/Download:59/0
 

1 2 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace